MathSciNet Relay Station
MathSciNet bibliographic data
MR1127475 (92g:35252) 35S30 (47G30)
Seeger, Andreas; Sogge, Christopher D.; Stein, Elias M. Regularity properties of Fourier integral operators. Ann. of Math. (2) 134 (1991), no. 2, 231–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement